# SDR IPXA2025040160383

- Difficulty date: March 26, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 38,557 hours, 25,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FO EMERGENCY ESCAPE ROPE DOOR LATCH BROKEN.  R&R FO EMERGENCY ESCAPE ROPE DOOR LATCH REF IPC 25-61-52-02. CHECKS OK.
